# SDR AALA201601259004

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,189 hours, 22,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2LA00546900
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L SHOWS DOOR SLIDE NOT ARMED ONCE AIRBORNE.  PERFORMED TSM 52-13-00-810-806-A, DUPLICATED FAULT.  FAULT ISOLATION REQUIRED & COMPLETED.  R & R AFT LEFT DOOR SLIDE ARMED LIGHT 3WN1 IAW AMM 52-73-21.
